# SDR SWAA2023030896756

- Difficulty date: January 30, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMP- REPAIR LH VAPOR BARRIER CRACK<[01] MEASUREMENTS.;[02] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES; DRILLED 0.25 INHC DIAMETER STOP HOLES AT THE CRACK END. REF B737 SRM 51-70-04-2R-10 PARAGRAP 4 AND SRM 57-10-10-2R-2 PARAGRAPH 3 A.;[03] VERIFIED REMOVAL OF THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES; DRILLED 0.25 INHC DIAMETER STOP HOLES AT THE CRACK END. REF B737 SRM 51-70-04-2R-10 PARAGRAP 4 AND SRM 57-10-10-2R-2 PARAGRAPH 3 A. OK TO INSTALL THE REPAIR.;[04] REPAIRED DAMAGED AREA AND TAP TEST INSPECTION AT LH VAPOR BARRIER AS PER B737SRM 51-70-04-2R-10 AND NTM 51-05-01 MATERIAL USE RESIN PO#1800112 FIBERGLASS PO#1690463;[05] VERIFIED STEP NO 4. OK TO DRILL HOLES.;[06] LOCATED AND DRILLED REPAIRED VAPOR BARRIER PER REF SRM 51-40-05-0G-0;[07] PRIMER AND TOPCOAT APPLICATION REF TASKCARD #TTG8Q00HH5FG;[08] VERIFIED 6-7.;[09] CORRECTION TO STEP #5. RII VERIFIED STEP NO 4. OK TO DRILL HOLES.;[10] (RII) FINAL INSPECTION; WORK PERFORMED.
